# SDR ABXA20250605118

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 103,510 hours, 25,298 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Part number: 57963101
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, MAIN CARGO DOOR SILL"L" LOCK SPRING BROKEN. 2ND FROM AFT TO FWD. P/N 57963-101 AT STA 588 LBL 88.50. POSITION A3L RESTRICTED TO 6595 LBS.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE DEFERRED IAW ABX-25-58-1A AND RETURNED AIRCRAFT TO SERVICE.
